MathSciNet Relay Station
MathSciNet bibliographic data
MR2209579 (2006k:37218) 37L30 (35B41 35K55)
Wang, Suyun; Li, Desheng; Zhong, Chengkui On the dynamics of a class of nonclassical parabolic equations. J. Math. Anal. Appl. 317 (2006), no. 2, 565–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement